5 doctors weighed in:

I am a 65 year old male a month ago began taking KLORCON 20MG & CHLORTALID 25MG now have E.D. Does these medications contribute to this?

5 doctors weighed in
Dr. Richard Zimon
Internal Medicine
3 doctors agree

In brief: I assume

the medications are a form of chlorthalidone ( a diuretic) and Potassium Chloride (Klorcon) and the answer is No they do NOT contribute to your ED.
Discuss your problem with your Primary CareProvider (PCP) (or visit a UROLOGIST, Hope this helps! Dr Z

In brief: I assume

the medications are a form of chlorthalidone ( a diuretic) and Potassium Chloride (Klorcon) and the answer is No they do NOT contribute to your ED.
Discuss your problem with your Primary CareProvider (PCP) (or visit a UROLOGIST, Hope this helps! Dr Z
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Dr. Dustin Colegrove
Internal Medicine
2 doctors agree

In brief: Good question

No to klorcon but yes to chlorthalid.

In brief: Good question

No to klorcon but yes to chlorthalid.
Dr. Dustin Colegrove
Dr. Dustin Colegrove
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors